MAUDE Adverse Event Report: Centurion- TRI-STATE DE MEXICO, S. DE R.L DE C.V. Medline; EBSI SENSITIVE SKIN VAD KIT

Centurion- TRI-STATE DE MEXICO, S. DE R.L DE C.V. Medline; EBSI SENSITIVE SKIN VAD KIT
Catalog Number EBSI1502
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Unintended Movement (3026)
Health Effect - Clinical Codes Skin Inflammation/ Irritation (4545); Dry Skin (4839)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury

Brand Name
Medline
Common Device Name
EBSI SENSITIVE SKIN VAD KIT
Manufacturer (Section D)
Centurion- TRI-STATE DE MEXICO, S. DE R.L DE C.V.
calz. pte. v. carranza #301
desarrollo industrial colorado
mexicali, baja california 21397
MX  21397
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093--275
MDR Report Key50457951
Report Number3004519921-2026-00072
Device Sequence Number18702483
Product Code OXQ
UDI-Device Identifier10193489111705
UDI-Public10193489111705
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberEBSI1502
Device Lot Number2026022490
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale